MAUDE Adverse Event Report: BECTON DICKINSON CONNECTOR LUER LOCK C35-; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON CONNECTOR LUER LOCK C35-; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515200
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material# 515200.Batch# 2310206.Incident description: as per account, luer lock was not allowing medication to flow through.Blockage.Occurred on two occasions, once in systemic treatment and the other on kidd 9.Kidd 9 product number is referenced.Item number: 308-515200.Lot number: 2310206.Per communication from rep: luer lock was not allowing medication to flow through.Blockage.Occurred on two occasions, once in systemic treatment and the other on kidd 9.We changed leur lock, that worked it was the same lot#.Please send fedex label for return of a couple samples from the same lot for investigation.There was no patient harm, the nurse had to change the component to another component thus wasting the component and also possible exposure to chemo.Customer response on (b)(6) 2024.Yes, they are observing a block as the luer lock was not allowing medication to flow through.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: three samples were provided to our quality team for investigation.Upon visual inspection, no damage or other defect was observed within the membrane or inside the device that could prevent the proper flow of fluid.Functional testing was performed, assembling an injector and syringe to the connectors.In all cases, fluid moved through the system without issue, no resistance or blockage was identified.A device history review was performed for reported lot 2310206, no deviations or non-conformances were identified during the manufacturing process that could have contributed to the reported incident.Product undergoes a series of testing during manufacturing to ensure the quality and functionality of the device, including visual inspections along with flow rate, all records were reviewed for the reported lot and results were found to be acceptable.Three retained samples of the reported lot were used for additional evaluation.The samples were functionally tested and, in all cases, flow was observed and the product functioned as intended.Based on our team's investigation and sample evaluation, we cannot identify a root cause related to our manufacturing process at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
CONNECTOR LUER LOCK C35-
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19702650
Report Number3003152976-2024-00400
Device Sequence Number18140309
Product Code ONB
UDI-Device Identifier00382905152009
UDI-Public(01)00382905152009
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515200
Device Lot Number2310206
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown